Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 177, NWS Mobile, AL

June 16, 2023Choctaw County, Washington County, Alabama; Wayne County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Jun 16, 2023, 6:20 AM CDT for Choctaw County, Washington County, Alabama; Wayne County, Mississippi. It was in force for 55 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2023, 6:20 AM CDT (11:20 UTC)
Expired
Jun 16, 2023, 7:15 AM CDT
In force
55 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Choctaw County, AL, Washington County, AL, Wayne County, MS

The radar

The Mobile radar (KMOB), 140 km from the middle of the area, began a volume at 11:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 6:40 AM CDTTSTM WND DMG4 Wsw Eucutta, MS911 call center reported a large tree fell on a house on Walton Reeves Rd. Time using radar.
Jun 16, 6:40 AM CDTTSTM WND DMG4 Wsw Eucutta, MS911 call center reported a large tree fell on a house on Walton Reeves Rd. Time using radar.
Jun 16, 6:40 AM CDTTSTM WND DMG4 Wsw Eucutta, MS911 call center reported a large tree fell on a house on Walton Reeves Rd. Time using radar.
Jun 16, 6:56 AM CDTTSTM WND DMG3 Sw Clara, MS911 call center received 60+ calls regarding numerous trees being reported down across Wayne county.
Jun 16, 6:56 AM CDTTSTM WND DMG3 Sw Clara, MS911 call center received 60+ calls regarding numerous trees being reported down across Wayne county.
Jun 16, 6:56 AM CDTTSTM WND DMG3 Sw Clara, MS911 call center received 60+ calls regarding numerous trees being reported down across Wayne county.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 1:52 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 11.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2023-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2345 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2023-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2345 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1211 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
1.4
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted.

703 
WUUS54 KMOB 161120
SVRMOB
ALC023-129-MSC153-161215-
/O.NEW.KMOB.SV.W.0177.230616T1120Z-230616T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
620 AM CDT Fri Jun 16 2023

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Choctaw County in southwestern Alabama...
  Northwestern Washington County in southwestern Alabama...
  Wayne County in southeastern Mississippi...

* Until 715 AM CDT.

* At 619 AM CDT, severe thunderstorms were located along a line
  extending from 4 miles northwest of Prospect to Garlandville to
  Moselle, moving east at 60 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Waynesboro, Butler, Clara, Lisman, Millry, State Line, Buckatunna,
  Silas, Pennington, Gilbertown and Toxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3231 8802 3143 8831 3143 8894 3182 8894
      3185 8865 3190 8847 3231 8842
TIME...MOT...LOC 1119Z 259DEG 52KT 3260 8930 3222 8911 3151 8931 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

21/CLL
1 follow-up statement
868 
WWUS54 KMOB 161146
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
646 AM CDT Fri Jun 16 2023

ALC023-129-MSC153-161215-
/O.CON.KMOB.SV.W.0177.000000T0000Z-230616T1215Z/
Choctaw AL-Washington AL-Wayne MS-
646 AM CDT Fri Jun 16 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR CHOCTAW...NORTHWESTERN WASHINGTON AND WAYNE COUNTIES...

At 643 AM CDT, severe thunderstorms were located along a line
extending from Savoy to 7 miles northeast of Mill Creek to near
Ovett, moving southeast at 65 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Waynesboro, Butler, Clara, Lisman, Millry, State Line, Buckatunna,
Silas, Pennington, Gilbertown and Toxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are capable of producing 
widespread wind damage across the warned area. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.
 
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3231 8802 3143 8831 3143 8894 3182 8894
      3185 8865 3190 8847 3231 8842
TIME...MOT...LOC 1143Z 301DEG 54KT 3225 8878 3174 8884 3149 8899 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

21/CLL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:23 AM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jun 16, 3:23 AM CDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
Issued by National Weather Service New Orleans LA
323 AM CDT Fri Jun 16 2023

...NEW NEAR TERM, SHORT TERM, LONG TERM, MARINE...

.NEAR TERM...
(Now through Saturday)
Issued at 325 AM CDT Fri Jun 16 2023

A weak surface frontal boundary resides from WNW to ESE from
Hattiesburg to Mobile to around Robertsdale over to Pensacola.
Along this feature, numerous showers and thunderstorms, some
strong to severe have occurred during the overnight with copious
amounts of rainfall (in some cases well over a foot of rain). The
complex of showers and storms continues to backbuild upwind along
this feature with very little in the way of a kicking feature
either synoptic or mesoscale to move this boundary from the
current location.

Looking upstream, another complex of convection is moving down
this same frontal system along an H5 impulse within the evolving
northwesterly upper flow regime. This complex is troubling since
it looks to possibly move over roughly the same regions that have
already experienced life threatening flooding overnight across
Baldwin and Escambia (FL) Counties. Because of this potential,
went ahead and reissued the Flood Watch across all of the AL and
FL counties and Wayne Co., MS. Trends of this second convective
complex over the last hour or so have been somewhat positive with
WV imagery showing some warming cloud tops. CAMs have also shown a
forecast downward trend, however, at this juncture given the CAMs
most recent struggles, will continue to project this complex
moving into the region as shown by the globals.

Going into tonight the region will stay well within the
northwesterly flow around the northeast periphery of the 596dam
heat bubble over northern Tamaulipas, Mexico. Additional
vorts/impulses in the mid levels and likely residual mesoscale
boundaries will be enough to generate additional convection across
the region, which will continue the isolated SVR and create
additional hydro concerns through not only later tonight but also
into the day Saturday. Temperatures will continue to be warmest
across the MS Counties and a bit cooler toward the north and east
where cloudiness and convective debris will limit insolation a
bit...despite the slightly higher upper heights. (LIX-Frye)

&&

.SHORT TERM...
(Saturday night through Sunday night)
Issued at 325 AM CDT Fri Jun 16 2023

The overall synoptic pattern looks to remain in place across the
region with the large scale trough continuing to reside over the
Atlantic Coast. Remaining on the northeast periphery of the upper
high we will continue to see H5 impulses move within the flow over
South Alabama, SE Mississippi, and western portions of Florida
well into the holiday weekend. With the recent heavy rainfall
event currently ongoing, the concern continues for hydro...will
likely need to extend the Flood Watch if the QPF signal among the
globals continues...which for now seems to be an increasingly
likely scenario across the CWFA. With multiple MCSs moving
through, new locations not touched by this morning's hydro event
may experience new flooding in this environment. Some good
news...temperatures will remain on the cooler side, especially
when compared to our neighbors west closer to the upper high.
(LIX-Frye)

&&

.LONG TERM...
(Monday through Thursday)
Issued at 325 AM CDT Fri Jun 16 2023

To say the upper level pattern through the extended is complicated
would be an understatement. The near/short term period problems
look to continue into early next week with the upper high
remaining over South Texas and northern portions of Mexico. The
storm track for more MCSs will be right over the north central
Gulf Coast region with more heavy rainfall potential. Then the
globals really make things interesting going into the middle part
of the week with an upper level low closing off over the
Tennessee River Valley and dropping southward into our region.
Both the GFS and ECM are fairly similar in terms of placement. The
medium range agreement among the two is actually above average.
So, the potential for continued unsettled weather will persist
well into the long term period. With the colder upper levels
associated with the ULL, think the potential for severe will be
there too. With cooler temps aloft, hail will certainly be a
concern if the pattern pans out as such. As luck would have it,
the upper level low doesn't really move much from mid to late week
and potentially even beyond as a Rex Block develops east of the
Mississippi River. By this time, antecedent conditions will likely
continue to be supportive of a continued hydro threat as the
unsettled pattern continue to play out. (LIX-Frye)

&&

.AVIATION...
(06Z TAFS)
Issued at 117 AM CDT Fri Jun 16 2023

Clusters of thunderstorms are currently moving southeastward,
impacting the TAF sites with very heavy rainfall and potentially
life threatening flash flooding ongoing at PNS. Thunderstorms are
expected to continue training over PNS over the next few hours.
Additional thunderstorm development is possible across the area
after sunrise and another round of storms possible during the
afternoon. Will maintain the PROB30 group for TSRA in the TAFs and
amendments to the TAFs may be necessary. /14

&&

.MARINE...
Issued at 325 AM CDT Fri Jun 16 2023

Winds and seas will continue to gradually decrease into the
holiday weekend. Southerly or southwesterly flow should prevail
into the start of next week. Winds and sea will eventually being
to increase by later in the day Monday with cautionary headlines
being possible. Additionally, locally higher winds and seas will
be possible in and around convection that develops across the gulf
and bay waters of South Alabama and the western Florida Panhandle.
(LIX-Frye)

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      92  73  91  73  91  75  91  72 /  80  50  70  20  60  30  70  50
Pensacola   89  75  88  75  88  77  88  75 /  80  70  80  30  60  40  80  60
Destin      89  76  88  77  88  79  88  77 /  80  80  80  40  50  40  80  70
Evergreen   90  69  88  69  89  72  88  69 /  70  70  60  20  50  50  80  60
Waynesboro  91  69  88  68  89  70  91  69 /  80  60  60  20  60  50  80  50
Camden      88  67  86  66  87  69  86  67 /  70  70  40  20  50  60  80  60
Crestview   92  70  90  69  90  72  89  69 /  80  70  80  20  60  30  90  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through this evening for ALZ051>060-261>266.

     High Rip Current Risk through Saturday evening for ALZ265-266.

FL...Flood Watch through this evening for FLZ201>206.

     High Rip Current Risk through Saturday evening for FLZ202-204-
     206.

MS...Flood Watch through this evening for MSZ067.

GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

NEAR TERM...LIX-FRYE
SHORT TERM...LIX-FRYE
LONG TERM...LIX-FRYE
AVIATION...MOB-14
MARINE...LIX-FRYE

In the hours before

Local storm report, Jun 16, 2:26 AM CDT, 3 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
226 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     Rain             Goulding                30.44N 87.23W
06/16/2023  M6.46 inch       Escambia           FL   Mesonet

            Mesonet station PS002 Goulding recorded over
            last 6 hours.

&&

JEH
Local storm report, Jun 16, 3:28 AM CDT, 2 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
328 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 AM     Flash Flood      1 S Brownsville         30.41N 87.25W
06/16/2023                   Escambia           FL   Public

            Social media video of flash flooding at
            intersection of W street and Navy Blvd.

&&

JEH
Local storm report, Jun 16, 3:34 AM CDT, 2 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
334 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 AM     Flash Flood      1 W Pensacola           30.42N 87.22W
06/16/2023                   Escambia           FL   Public

            Social media video of standing water on
            Gonzalez St, and impassable water between
            Taragona and Guillamard St.

&&

JEH
Special weather statement, Jun 16, 4:25 AM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Mobile AL
425 AM CDT Fri Jun 16 2023

ALZ264-266-FLZ202-204-161015-
Baldwin Coastal AL-Baldwin Central AL-Santa Rosa Coastal FL-
Escambia Coastal FL-
425 AM CDT Fri Jun 16 2023

...Strong thunderstorms will impact portions of southeastern Baldwin
and south central Escambia Counties through 515 AM CDT...

At 424 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Warrington to 4
miles south of Perdido Beach to 3 miles southwest of Magnolia
Springs. Movement was east at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Foley, Gulf Breeze, Orange Beach, Goulding, Lillian, Myrtle Grove,
Magnolia Springs, Oriole Beach, Bon Secour and Elberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southwestern Alabama...and northwestern Florida.

&&

LAT...LON 3024 8790 3030 8773 3040 8788 3044 8739
      3031 8758 3034 8760 3036 8760 3030 8762
      3031 8744 3032 8750 3032 8745 3046 8737
      3045 8738 3047 8743 3055 8720 3037 8717
      3038 8705 3033 8728 3032 8721
TIME...MOT...LOC 0924Z 268DEG 18KT 3036 8726 3028 8751 3035 8780

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jun 16, 6:03 AM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
603 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 AM     Flash Flood      1 E Loxley              30.62N 87.74W
06/16/2023                   Baldwin            AL   Emergency Mngr

            EM reports flooding on County Road 64 in
            Loxley as well as on Railroad Ave, Cabinet
            Shop Rd, and North Alabama St.

&&
Local storm report, Jun 16, 6:09 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
609 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     Flash Flood      1 E Loxley              30.62N 87.74W
06/16/2023                   Baldwin            AL   Emergency Mngr

            Corrects previous flash flood report from 1
            E Loxley. EM reports flooding on County Road
            64 in Loxley as well as on Railroad Ave,
            Cabinet Shop Rd, and North Alabama St.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:23 PM CDTSevere Thunderstorm WarningMOBBaldwin52 min
Jun 15, 8:03 PM CDTSpecial Marine WarningMOB87 min
Jun 15, 8:16 PM CDTSpecial Marine WarningMOB59 min
Jun 15, 8:57 PM CDTSpecial Marine WarningMOB93 min
Jun 15, 9:17 PM CDTSpecial Marine WarningMOB43 min
Jun 15, 10:14 PM CDTSpecial Marine WarningMOB61 min
Jun 16, 12:15 AM CDTSpecial Marine WarningMOB60 min
Jun 16, 12:23 AM CDTTornado WarningMOBBaldwin12 min
Jun 16, 12:27 AM CDTSpecial Marine WarningMOB33 min
Jun 16, 12:43 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Jun 16, 12:45 AM CDTAreal Flood AdvisoryMOBBaldwin, Mobile3 hr
Jun 16, 1:06 AM CDTFlood WatchMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more4 days
Jun 16, 1:20 AM CDTFlash Flood Warning Considerable damage threatMOBBaldwin4 hr
Jun 16, 1:26 AM CDTSpecial Marine WarningMOB94 min
Jun 16, 3:41 AM CDTFlash Flood WarningMOBBaldwin3 hr
Jun 16, 4:07 AM CDTSpecial Marine WarningMOB83 min
Jun 16, 4:58 AM CDTSpecial Marine WarningMOB92 min
Jun 16, 5:18 AM CDTAreal Flood WarningMOBBaldwin4 hr
Jun 16, 5:50 AM CDTSpecial Marine WarningMOB85 min
Jun 16, 6:34 AM CDTSpecial Marine WarningMOB19 min
Jun 16, 7:06 AM CDTSpecial Marine WarningMOB54 min
Jun 16, 7:09 AM CDTFlash Flood Warning Considerable damage threatMOBBaldwin3 hr
Jun 16, 7:12 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Washington63 min
Jun 16, 7:16 AM CDTSpecial Marine WarningMOB89 min
Jun 16, 7:16 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Monroe, Washington, Wilcox59 min
Jun 16, 7:21 AM CDTSpecial Weather StatementMOBBaldwin39 min
Jun 16, 7:25 AM CDTSpecial Marine WarningMOB95 min
Jun 16, 7:40 AM CDTSevere Thunderstorm WarningMOBBaldwin50 min
Jun 16, 7:51 AM CDTFlash Flood WarningMOBBaldwin, Mobile3 hr
Jun 16, 7:51 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile39 min
Jun 16, 8:03 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBBaldwin, Clarke, Conecuh, Escambia, Mobile, Monroe and 2 more57 min
Jun 16, 8:28 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBButler, Conecuh, Covington, Crenshaw, Escambia62 min
Jun 16, 8:31 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile59 min
Jun 16, 8:36 AM CDTSpecial Marine WarningMOB84 min
Jun 16, 8:49 AM CDTFlash Flood WarningMOBBaldwin, Mobile3 hr
Jun 16, 8:52 AM CDTSpecial Marine WarningMOB83 min
Jun 16, 9:10 AM CDTSpecial Marine WarningMOB65 min
Jun 16, 9:17 AM CDTSpecial Marine WarningMOB88 min
Jun 16, 9:27 AM CDTSpecial Weather StatementMOBCovington33 min
Jun 16, 9:49 AM CDTRiver Flood WarningMOBEscambia3 days
Jun 16, 10:18 AM CDTAreal Flood WarningMOBBaldwin3 hr
Jun 16, 5:49 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington41 min
Jun 16, 6:09 PM CDTSpecial Weather StatementMOBWashington51 min
Jun 16, 6:16 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington44 min
Jun 16, 6:51 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe, Wilcox39 min
Jun 16, 6:29 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBGeorge, Greene, Perry, Stone46 min
Jun 16, 4:01 PM CDTSpecial Weather StatementMOBPerry44 min
Jun 16, 4:10 PM CDTSevere Thunderstorm WarningMOBGreene, Perry50 min
Jun 16, 4:43 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBGreene, Perry47 min
Jun 16, 5:26 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBGeorge, Greene, Perry35 min
Jun 16, 5:29 PM CDTSpecial Weather StatementMOBWayne46 min
Jun 16, 6:19 PM CDTSpecial Weather StatementMOBPerry41 min
Jun 16, 6:48 PM CDTSevere Thunderstorm WarningMOBGreene, Perry42 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Severe Thunderstorm Warnings in Mississippi, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.